MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 CORAIL AMT SZ11 LOW COL; OTHER PRODUCTS

DEPUY ORTHOPAEDICS, INC. 1818910 CORAIL AMT SZ11 LOW COL; OTHER PRODUCTS
Model Number L971311
Medical Device Problem Codes Osseointegration Problem (3003); Migration (4003)
Health Effect - Clinical Codes Fall (1848); Inadequate Osseointegration (2646); Joint Laxity (4526)
Date of Event 08/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was stated that the stem has subsided and twisted do to a fall.The liner was revised to add stability through the posterior approach (the original surgery was direct anterior).It was also reported that there was a loosening of the stem at bone to implant interface.Doi: (b)(6) 2021, dor: (b)(6) 2021, right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.In order to determine if a lot related issue was possible, a worldwide complaint database search was performed.A worldwide complaint database search found no additional related reports against the provided product code/lot code combination.Based on the inability to find any additional related reports against the provided product code/lot code combination it is reasonable to conclude that there are no anomalies with regard to material, manufacturing, inspection or sterile processing contained in the manufacturing records that would contribute to the reported event.The product investigation found no evidence suspecting an error in the material, manufacturing, inspection or sterile processing that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Device history lot : the product investigation found no evidence suspecting an error in the material, manufacturing, inspection or sterile processing that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
CORAIL AMT SZ11 LOW COL
Common Device Name
OTHER PRODUCTS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
MDR Report Key12383995
Report Number1818910-2021-18868
Device Sequence Number19745411
Product Code LZO
UDI-Device Identifier10603295478683
UDI-Public10603295478683
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL971311
Device Catalogue NumberL971311
Device Lot Number8991317
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/10/2021
Supplement Date Received by Manufacturer09/20/2021
Initial Report FDA Received Date08/30/2021
Supplement Report FDA Received Date09/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX NEUT 32IDX50OD; CORAIL AMT SZ11 LOW COL; DLT TS CER HD 12/14 32MM +5; ALTRX NEUT 32IDX50OD; CORAIL AMT SZ11 LOW COL; DLT TS CER HD 12/14 32MM +5
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight83